# SDR UIEA200400045

- Difficulty date: April 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 65B155026
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, CRACKS WERE FOUND AT RT WING LE LOWER OUTBOARD BEAM LOCATIONS AT ILES 414.50 AND 543.93.  TRIMMED OUT CRACKED PORTIONS OF BEAM NDT INSPECTED TO ENSURE CRACK AND DEFECT FREE CONDITION.  SPLICED IN REPLACEMENT SECTIONS OF BEAM BETWEEN TRIM LINES AND PRODUCTION SPLICES.  REFINISHED BEAM TO DESIGNED CONDITION.  FORM 8110-3 ISSUED.
